It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Alternative Medicine Message Board

  • Probiotic side effects

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 06-11-2016, 07:01 PM   #1
    crabfest
    Junior Member
    (female)
     
    Join Date: Apr 2016
    Posts: 44
    crabfest HB User
    Probiotic side effects

    I have been having gastritis problems but thought I would add a probiotic to see if that would help and after taking one dose, I woke up this morning very dizzy. The only thing I have done differently in the past 24 hours was taking a probiotic. It was the Digestive Advantage gummy one too. The dizziness has worn off now but it took about 5 hours of laying on my couch to get it to pass. Anyone else ever have this symptom from a probiotic?

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 06-12-2016, 03:42 AM   #2
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 12,891
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: Probiotic side effects

    I take much stronger probiotics daily and have never had this problem. Maybe it is just a coincidence and something else was going on at the same time?
    __________________
    RRMS- dx 05

     
    Reply With Quote
    Old 06-14-2016, 07:35 AM   #3
    crabfest
    Junior Member
    (female)
     
    Join Date: Apr 2016
    Posts: 44
    crabfest HB User
    Re: Probiotic side effects

    Thanks for the reply. I will try it again and see if the same thing happens. I thought it was an odd connection, since I think of probiotics like taking a vitamin, but it was the only thing I did different.

    Last edited by mod85; 09-22-2016 at 06:02 PM.

     
    Reply With Quote
    Old 09-22-2016, 07:54 AM   #4
    smokeymtnrain
    Veteran
    (female)
     
    Join Date: Mar 2014
    Posts: 314
    smokeymtnrain HB Usersmokeymtnrain HB Usersmokeymtnrain HB User
    Re: Probiotic side effects

    I would try a whole food probiotic. Easier on you.

    Last edited by mod85; 09-22-2016 at 06:05 PM.

     
    Reply With Quote
    Old 06-14-2017, 07:22 AM   #5
    smokeymtnrain
    Veteran
    (female)
     
    Join Date: Mar 2014
    Posts: 314
    smokeymtnrain HB Usersmokeymtnrain HB Usersmokeymtnrain HB User
    Re: Probiotic side effects

    I have never had that reaction to probiotics and i take one every day. Maybe your inner ear is off...that will for sure make you dizzy! Your whole balance system are in your ears.

    Last edited by smokeymtnrain; 06-14-2017 at 07:23 AM.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:52 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!